| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
10/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, iol dislocated into vitreous cavity and unable to float back into anterior chamber (a/c) and posterior capsule was ruptured.The patient was sent to a retina specialist, patient had vitrectomy and pars plana lensectomy od (explant of dislocated iol, sutured and laser).The iol was exchanged for another company lens.There was no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was added in h.3.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a qualified cartridge, handpiece and viscoelastic.The product investigation could not identify a root cause for the reported lens dislocated due to a capsule rupture.No information was provided for the capsule rupture.It is unknown if it was related the iol or the surgery.Information was provided that the patient had a vitrectomy and pars plana lensectomy od (explant of dislocated iol, sutured non-company lens, and laser)".Prognosis was indicated to be good.Due diligence has been performed in an attempt to obtain further information on this event.The facility has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).